MAUDE Adverse Event Report: STRYKER SPINE-FRANCE MACC STANDARD MULTI AXIAL CONNECTOR 39-43 MM; PEDICLE SCREW SPINAL SYSTEM.

STRYKER SPINE-FRANCE MACC STANDARD MULTI AXIAL CONNECTOR 39-43 MM; PEDICLE SCREW SPINAL SYSTEM.
Catalog Number 48213038
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 01/14/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a previous surgery from t10-l5.Dr.(b)(6) that he was not fused at l2-3 where both rods broke.The crosslink also broke.Both rods and crosslink were replaced.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment results: the reported device fracture was confirmed via a visual inspection.No relevant manufacturing issues were identified during review of the manufacturing records.Conclusion: the likely root cause of this event is due to a non-union (patient didn't fuse).
 
Event or Problem Description
It was reported that the patient had a previous surgery from t10-l5.Dr.Said that he was not fused at l2-3 where both rods broke.The crosslink also broke.Both rods and crosslink were replaced.

Brand Name
MACC STANDARD MULTI AXIAL CONNECTOR 39-43 MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5413789
Report Number0009617544-2016-00049
Device Sequence Number16328656
Product Code MNI
UDI-Device Identifier07613154345076
UDI-Public07613154345076
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K000965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 01/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48213038
Device Lot Number07E410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2016
Supplement Report FDA Received Date05/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;